MathSciNet Relay Station
MathSciNet bibliographic data
MR1010549 39A10 (39A12)
Ladas, G.; Philos, Ch. G.; Sficas, Y. G. Sharp conditions for the oscillation of delay difference equations. J. Appl. Math. Simulation 2 (1989), no. 2, 101–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement